# SDR GTIA040503

- Difficulty date: April 28, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE THUST REVERSER SN 11443, RT SIDE LOWER TR SHELL CRACKED AT PREVIOUS REPAIR DOUBLER.  REMOVED CRACKED REPAIR DOUBLER.  FORMED NEW REPAIR DOUBLER.  INSTALLED NEW REPAIR DOUBLER.
